# SDR SWAA2024042568050

- Difficulty date: March 26, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 51,375 hours, 31,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 373 Lbl45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK BS373 LBL45 WL208.   COMPLETED STEPS 1 AND 2.;[02] UPDATED MEASUREMENTS TABLE.   UPDATED MEASUREMENTS TABLE.;[04] EDITED STEP 2;[05] VERIFIED;[06] UPDATED STEP 1 PARTIAL. CORROSION ON PASSENGER CABIN SEAT TRACK BS373 LBL45 WL208. SRM 53-00-52-1A-1 IS APPLICABLE ALLOWABLE DAMAGE. REMOVED CORROSION ON PASSENGER CABIN SEAT TRACK BS373 LBL45 WL208. PER SRM 51-10-02-0G-0. MAX MATERIAL REMOVED WAS L= 5' BY W= 1' X .048 IN WELL. OUT OF LIMITS PER SRM 53-00-52-1A-1. MEASURED DEPTH WITH DIAL DEPTH GAUGE.  FABRICATION WAS ACCOMPLISHED IAW DWG 143A5310(-51) AND ATS JOB 569781. LOCATED; DRILLED; AND COUNTERSINK SEAT TRACK PER SRM 51-40-05; REF BOEING DWG 143A5300; SHEET 17. APPLIED PRIMER TO SEAT TRACK BS373 LBL45 WL208 PER BOEING DRAWING 143A5310-51 REV:C. INSTALLED NEW SEAT TRACK AT BS373 LBL45 WL208 IAW SRM 51-40-02-0G-0 AND BOEING DRAWING 141A5300.;[08] VERIFIED CORRECTIVE ACTION 7.
